Alert archive / Nevada / Wind Advisories in 2007

Wind Advisory 11, NWS Elko, NV

May 4, 20074 counties in Nevada

NWS Elko, NV issued this wind advisory at May 4, 2007, 2:46 PM PDT for 4 counties in Nevada. It took effect at May 5, 2007, 2:54 AM PDT. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
May 4, 2007, 2:46 PM PDT (21:46 UTC)
In effect from
May 5, 2007, 2:54 AM PDT
Expired
May 5, 2007, 7:00 PM PDT
In force
16 hr
Issued by
NWS Elko, NV

Counties Elko County, NV, Eureka County, NV, Lander County, NV, White Pine County, NV

The radar

The Elko radar (KLRX), 103 km from the middle of the area, began a volume at 21:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Elko, NV (KLKN), launched 12:00Z, 9.8 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Elko, NV at 12:00Z on 2007-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Elko, NV at 12:00Z on 2007-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1090 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
77 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KLKN 042146
NPWLKN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
246 PM PDT FRI MAY 4 2007


NVZ013-050700-
/O.NEW.KLKN.WI.Y.0010.070504T2200Z-070505T0700Z/
NORTHERN NYE COUNTY-
INCLUDING THE CITY OF...TONOPAH
246 PM PDT FRI MAY 4 2007

...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT PDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT. 

A STRONG LOW PRESSURE SYSTEM THAT HAS BROUGHT RAIN AND SNOW
SHOWERS TO THE AREA WILL CAUSE BREEZY TO WINDY CONDITIONS IN THE
SOUTHERN PORTION OF NORTHERN NYE COUNTY. STRONG GUSTS OF 45 TO 50 MILES
PER HOUR AS WELL AS SUSTAINED WINDS WILL BE UP TO 30 MILES PER
HOUR CAN BE EXPECTED THROUGH THIS EVENING.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS
IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

$$

NVZ033-050945-
/O.NEW.KLKN.WI.Y.0011.070505T1300Z-070505T1800Z/
EXTREME EASTERN ELKO COUNTY-
INCLUDING THE CITY OF...WEST WENDOVER
246 PM PDT FRI MAY 4 2007

...WIND ADVISORY IN EFFECT FROM 6 AM TO 11 AM PDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT FROM 6 AM TO 11 AM PDT SATURDAY. 

AN EXITING LOW PRESSURE SYSTEM WILL CAUSE WINDS TO PICK UP IN THE
MORNING HOURS TO NEAR 30 MILES PER HOUR WITH GUSTS OF NEAR 50
MILES PER HOUR AND CONTINUE THROUGH 11 AM.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS
IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

$$
IPPI
4 follow-up statements
000 
WWUS75 KLKN 050304
NPWLKN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
804 PM PDT FRI MAY 4 2007

NVZ013-050415-
/O.CAN.KLKN.WI.Y.0010.000000T0000Z-070505T0700Z/
NORTHERN NYE COUNTY-
INCLUDING THE CITY OF...TONOPAH
804 PM PDT FRI MAY 4 2007

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ELKO HAS CANCELLED THE WIND
ADVISORY. 

WINDS ACROSS NORTHERN NYE COUNTY HAVE DECREASED TO 15 TO 25 MPH
WITH GUSTS TO 35 MPH THIS EVENING...THEREFORE THE WIND ADVISORY
HAS BEEN CANCELLED.

$$

NVZ033-051515-
/O.CON.KLKN.WI.Y.0011.070505T1300Z-070505T1800Z/
EXTREME EASTERN ELKO COUNTY-
INCLUDING THE CITY OF...WEST WENDOVER
804 PM PDT FRI MAY 4 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 11 AM PDT
SATURDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 11 AM PDT
SATURDAY. 

AN EXITING LOW PRESSURE SYSTEM WILL CAUSE WINDS TO PICK UP IN THE
MORNING HOURS TO NEAR 30 MILES PER HOUR WITH GUSTS OF NEAR
50 MILES PER HOUR AND CONTINUE THROUGH 11 AM.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS
IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

$$
JMG
000 
WWUS75 KLKN 050954
NPWLKN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
254 AM PDT SAT MAY 5 2007

NVZ013-031-032-034>037-060030-
/O.EXB.KLKN.WI.Y.0011.070505T1600Z-070506T0200Z/
NORTHERN NYE COUNTY-NORTHERN ELKO COUNTY-
SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY-
RUBY MOUNTAINS/EAST HUMBOLDT RANGE-WHITE PINE COUNTY-
NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY-
INCLUDING THE CITIES OF...TONOPAH...JACKPOT...WILDHORSE...
OWYHEE...ELKO...SPRING CREEK...CARLIN...WELLS...LEE...RUBY LAKE...
ELY...RUTH...MCGILL...BATTLE MOUNTAIN...AUSTIN...EUREKA...
DIAMOND VALLEY
254 AM PDT SAT MAY 5 2007

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 7 PM PDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A WIND ADVISORY...
WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM PDT THIS
EVENING. 

AN EXITING LOW PRESSURE SYSTEM WILL PRODUCE STRONG NORTHWEST
WINDS ACROSS EASTERN AND CENTRAL NEVADA TODAY. THE STRONGEST
WINDS WILL BE ACROSS EASTERN NEVADA...EASTWARD OF A LINE FROM 
JARBIDGE TO WELLS THROUGH THE RUBY VALLEY TO EUREKA AND ELY TO
NORTHERN NYE COUNTY. 

WINDS WILL BEGIN TO PICK UP OUT OF THE NORTHWEST BY 9 AM THIS
MORNING. NORTHWEST WINDS WILL CONTINUE THROUGH THE DAY AT 25 TO
35 MPH WITH GUSTS TO 45 MPH. 

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS
IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

$$

NVZ033-060030-
/O.EXT.KLKN.WI.Y.0011.070505T0954Z-070506T0200Z/
EXTREME EASTERN ELKO COUNTY-
INCLUDING THE CITY OF...WEST WENDOVER
254 AM PDT SAT MAY 5 2007

...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM PDT THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 7 PM PDT THIS EVENING. 

AN EXITING LOW PRESSURE SYSTEM WILL PRODUCE HIGH WINDS THROUGH THE
DAY ACROSS EXTREME EASTERN ELKO COUNTY. WINDS WILL BE OUT OF THE
NORTHWEST AT 25 TO 35 MPH WITH GUSTS TO 50 MPH.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS
IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

$$
000 
WWUS75 KLKN 052221
NPWLKN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
321 PM PDT SAT MAY 5 2007

NVZ013-031>037-060200-
/O.CON.KLKN.WI.Y.0011.000000T0000Z-070506T0200Z/
NORTHERN NYE COUNTY-NORTHERN ELKO COUNTY-
SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY-
EXTREME EASTERN ELKO COUNTY-RUBY MOUNTAINS/EAST HUMBOLDT RANGE-
WHITE PINE COUNTY-
NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY-
INCLUDING THE CITIES OF...TONOPAH...JACKPOT...WILDHORSE...
OWYHEE...ELKO...SPRING CREEK...CARLIN...WELLS...WEST WENDOVER...
LEE...RUBY LAKE...ELY...RUTH...MCGILL...BATTLE MOUNTAIN...
AUSTIN...EUREKA...DIAMOND VALLEY
321 PM PDT SAT MAY 5 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PDT THIS EVENING FOR
NORTHERN AND CENTRAL NEVADA. A LOW PRESSURE SYSTEM WILL CONTINUE
TO PRODUCE STRONG NORTHWEST WINDS OF 15 TO 30 MPH WITH GUST
REACHING NEAR 50 MPH AT TIMES ACROSS EASTERN AND CENTRAL NEVADA
THROUGH THE EARLY PART OF THIS EVENING. THE STRONGEST WINDS WILL
BE IN EXTREME EASTERN ELKO COUNTY AND NORTHERN NYE COUNTY.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH WITH GUSTS
IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

$$

JH
000 
WWUS75 KLKN 060132
NPWLKN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
632 PM PDT SAT MAY 5 2007


NVZ013-031>037-060245-
/O.EXP.KLKN.WI.Y.0011.000000T0000Z-070506T0200Z/
NORTHERN NYE COUNTY-NORTHERN ELKO COUNTY-
SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY-
EXTREME EASTERN ELKO COUNTY-RUBY MOUNTAINS/EAST HUMBOLDT RANGE-
WHITE PINE COUNTY-
NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY-
INCLUDING THE CITIES OF...TONOPAH...JACKPOT...WILDHORSE...
OWYHEE...ELKO...SPRING CREEK...CARLIN...WELLS...WEST WENDOVER...
LEE...RUBY LAKE...ELY...RUTH...MCGILL...BATTLE MOUNTAIN...
AUSTIN...EUREKA...DIAMOND VALLEY
632 PM PDT SAT MAY 5 2007

...WIND ADVISORY WILL EXPIRE AT 7 PM PDT THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 7 PM PDT THIS EVENING. 

WINDS ACROSS THE AREA HAVE DECREASED TO 10 TO 20 MPH WITH SOME
GUSTS TO AROUND 30 MPH. WINDS WILL CONTINUE TO DECREASE THROUGH
THE NIGHT...THEREFORE THE WIND ADVISORY WILL EXPIRE AT 7 PM PDT.

$$
JMG

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Elko, NV wrote its last area forecast discussion before this wind advisory went out at May 4, 10:27 AM PDT, 4 hours 19 minutes earlier.

Area forecast discussion, May 4, 10:27 AM PDT, 4 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ELKO NV
1027 AM PDT FRI MAY 4 2007

.SYNOPSIS...A LOW PRESSURE SYSTEM WILL BRING COLD AND UNSETTLED
WEATHER TO NORTHERN AND CENTRAL NEVADA THROUGH TONIGHT...BRINGING
LATE SEASON SNOW TO THE MOUNTAINS. THIS SYSTEM WILL EXIT THE REGION
SATURDAY...WITH GUSTY NORTH WINDS. TEMPERATURES WILL BEGIN TO REBOUND
SUNDAY AFTERNOON. HIGH PRESSURE WILL THEN BUILD OVER THE REGION
THROUGH THE MIDDLE OF NEXT WEEK BRINGING DRY WARMER WEATHER. &&

.UPDATE...UPDATED ZONES TO INCLUDE A SLIGHT CHANCE FOR THUNDERSTORMS
OVER THE WESTERN AND SOUTHERN PORTION OF THE CWA. GFS SHOWING
MODERATE INSTABILITY WITH LIS OF -1.5 AND CAPE VALUES OF 200 J/KG
OVER NORTHERN NYE AND SOUTHERN LANDER AND EUREKA COUNTIES. DUCT IS
NOT THE MOST FAVORABLE...HOWEVER GFS ALSO SHOWING A SECONDARY VORT
DROPPING INTO THE BASE OF THE TROUGH AND A BOUNDARY MOVING THROUGH
THAT AREA THIS AFTERNOON. IN HUMBOLDT COUNTY THERE ARE ALSO NEGATIVE
LI VALUES AND WITH A JET MOVING DOWN THE BACKSIDE OF THE TROUGH IN
THAT AREA. HAVE ALSO INCLUDED THE WESTERN PORTION OF THE CWA. IPPI
&&

.PREVIOUS DISCUSSION...STRONG 150KT JET WILL DIG ON BACK SIDE OF TROF
TODAY. TROF AXIS WILL MOVE EAST INTO UTAH BY 03Z THIS EVENING.  AT
THE SURFACE A STATIONARY FRONT JUST TO OUR SOUTH WILL KICK EAST THIS
EVENING WITH THE TROF. THE TROF WILL FORM A CLOSED LOW AT 500MB AS IT
MOVES INTO UTAH...AND THE SURFACE LOW IN EASTERN UTAH WILL
STRENGTHEN. THE SURFACE PRESSURE GRADIENT WILL TIGHTEN ACROSS THE FA
SOUTH THIS AFTERNOON AND ACROSS THE ENTIRE FORECAST AREA TONIGHT AND
SATURDAY. PRECIPITATION WILL OVERSPREAD THE FA THIS MORNING...AND
EXIT TO THE EAST THIS AFTERNOON AND EVENING. QPF WILL RANGE FROM 0.25
TO 0.40 INCHES CENTRAL...NORTH CENTRAL...AND EAST CENTRAL SECTIONS.
700MB TEMPS WILL BE GENERALLY -7C TO -8C...SO SNOW LEVELS WILL BE AT
VALLEY FLOORS THIS MORNING...EXCEPT IN HUMBOLDT COUNTY. SMALL VALLEY
ACCUMULATIONS WILL BE POSSIBLE THROUGH MID MORNING...BUT WARM GROUND
AND WARMING AIR TEMPS WILL MELT SNOW AFTER THAT...EXCEPT MAYBE IN
HIGHER VALLEYS OF NORTHERN ELKO COUNTY. THE MOUNTAINS WILL SEE MORE
SIGNIFICANT TOTALS...WITH 2 TO 4 INCHES POSSIBLE. SNOW SHOWERS WILL
LINGER EAST CENTRAL THIS EVENING.

WINDS MAY APPROACH ADVISORY CRITERIA TODAY IN THE TPH AREA...AND
AFTER 9 PM THIS EVENING TIL AROUND NOON SATURDAY IN WENDOVER.
WENDOVER WINDS MAY BE A TOUCH TOO CLOSE TO NORTH FOR ADVISORY BUT IF
THEY ARE NORTHWEST...THE PRESSURE GRADIENT MAY BE HIGH ENOUGH FOR A
WIND ADVISORY...WITH AN OUTSIDE CHANCE FOR A HIGH WIND WARNING.
WENDOVER WINDS WILL NEED TO BE RE-EVALUATED AFTER 12Z MODEL RUNS.
FOR THE TIME BEING WILL EMPHASIZE WINDY FOR BOTH TPH AND ENV. REA

.LONG TERM...SUNDAY NIGHT THROUGH NEXT THURSDAY. LATEST GFS AND
ECMWF MODEL RUNS IN REASONABLE AGREEMENT ON STRONG H5 RIDGING OVER
NEVADA FROM SUN NIGHT THROUGH AT LEAST TUES MIDDAY...AT WHICH TIME
THE RIDGE AXIS BEGINS TO SHIFT EWRD AHEAD OF THE NEXT ERN PACIFIC
SYSTEM. KEPT DAYTIME TEMPS AT OR JUST SLIGHTLY ABOVE NORMAL ON
MON...EXCEPT LOCATIONS EAST OF HWY 93 WHICH WILL LIKELY BE A FEW
DEGREES COOLER DUE TO LINGERING CLOUD COVER FROM FOUR CORNERS
SYSTEM. WITH H7 SWRLY FLOW SETTING UP ON TUES...EXPECT TEMPS 5-10
DEGREES ABOVE NORMAL IN THE AFTERNOON WITH WIDESPREAD 70S ACROSS
MOST OF CWFA. MODELS SHOW SLIGHT COOLING AT H5 ON WED
AFTERNOON...THAT ALONG WITH LIS 0 TO -1...LAYER DUCT FUNCTION OF 4
AND DECENT LOW LEVEL CONVERGENCE WILL LEAD TO RAIN SHOWERS OVER
CENTRAL PORTIONS OF CWFA AND EVEN TSTMS OVER NERN ELKO COUNTY.
EXPECT THOSE ISOLATED TSTMS TO BE DRY AS PW VALUES ARE ONLY 0.4 TO
0.5 INCHES. GFS INDICATES A LITTLE LESS INSTABILITY ON THURS
AFTERNOON SO ATTM WILL INCLUDE A FEW SHOWERS BUT NOT TSTMS OVER SAME
REGION. WITH JET STREAM STAYING TO OUR NORTH...EXPECT DAYTIME TEMPS
TO REACH MID-UPPER 70S ACROSS NRN AND CENTRAL CWFA AND LOWER 80S IN
EXTREME SRN PORTIONS ON WED AND THURS AFTERNOONS. AWG &&

.AVIATION...LATEST RADAR DATA SHOWS RAIN AND SNOW SHOWERS DEVELOPING
OVER WESTERN NEVADA...KWMC RECEIVED INITIAL PRECIP AT 09Z. THESE
SHOWERS WILL AFFECT PORTIONS OF ALL THREE TWEB ROUTES AS THEY SPREAD
EASTWARD ACROSS THE STATE DURING THE MORNING HOURS AND LAST INTO THE
EARLY EVENING AT KWMC AND KEKO AND INTO EARLY SATURDAY MORNING AT
KELY. EXPECT HIGHLY VARIABLE CONDITIONS WITH VFR BEING THE
PREDOMINANT CATEGORY OUTSIDE THE SHOWERS BUT DECREASING TO IFR IN
THE HEAVIER SHOWERS. AWG &&

.LKN WATCHES/WARNINGS/ADVISORIES...NONE.
Hazardous weather outlook, May 4, 2:46 PM PDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ELKO NV
246 PM PDT FRI MAY 4 2007

NVZ013-030>037-051200-
EXTREME EASTERN ELKO COUNTY-HUMBOLDT COUNTY-NORTHERN ELKO COUNTY-
NORTHERN LANDER AND NORTHERN EUREKA COUNTIES-NORTHERN NYE COUNTY-
RUBY MOUNTAINS/EAST HUMBOLDT RANGE-
SOUTHERN LANDER AND SOUTHERN EUREKA COUNTIES-
SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY-WHITE PINE COUNTY-
246 PM PDT FRI MAY 4 2007

.DAY ONE...TONIGHT AND SATURDAY.

A WIND ADVISORY IS IN EFFECT FOR NORTHERN NYE COUNTY THROUGH
MIDNIGHT.

A WIND ADVISORY IS IN EFFECT FOR EXTREME ELKO COUNTY FROM 6 AM
THROUGH 11 AM SATURDAY MORNING.

RAIN AND SNOW SHOWERS WILL SLOWLY DIMINISH TONIGHT OVER NORTHERN AND
CENTRAL NEVADA ...ENDING FROM WEST TO EAST THROUGH THE LATE EVENING.
SNOWFALL ACCUMULATIONS ARE NOT EXPECTED IN THE VALLEYS. SNOWFALL IN
THE MOUNTAINS WILL RANGE FROM 2 TO 4 INCHES...EXCEPT 3 TO 5 INCHES IN
THE RUBIES. ISOLATED THUNDERSTORMS WILL CONTINUE TO DEVELOP IN THE
EVENING HOURS OVER NORTHWESTERN AND CENTRAL NEVADA.

WINDS WILL BE STRONG THIS EVENING THROUGH MIDNIGHT IN NORTHERN NYE
COUNTY...OUT OF THE NORTHWEST AROUND 30 MPH WITH GUSTS REACHING 45
TO 50 MPH. WINDS WILL ALSO BE STRONG TONIGHT IN EXTREME EASTERN ELKO
COUNTY...INCLUDING THE WENDOVER AREA...INCREASING TO AROUND 30 MPH BY
MORNING WITH GUSTS TO 50 MPH...AND CONTINUING THROUGH THE LATE
MORNING.

.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY.

WINDS WILL BEGIN TO SUBSIDE BY SATURDAY EVENING AS A LOW PRESSURE
SYSTEM DEPARTS. AN UPPER LEVEL RIDGE WILL BEGIN TO BUILD OVER THE
GREAT BASIN ON SUNDAY.

THERE IS A SLIGHT CHANCE OF DRY THUNDERSTORM DEVELOPMENT WEDNESDAY
AFTERNOON OVER CENTRAL AND NORTHERN ELKO COUNTY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER ACCORDING TO
STANDARD OPERATING PROCEDURES.

REA

The office that day

Everything else NWS Elko, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 4, 2:46 PM PDTWind AdvisoryLKN5 hr

Nearby

Wind Advisories in Nevada, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.